Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2016 | Journal Article | IST-REx-ID: 1411
Matoušek, Jiří, Eric Sedgwick, Martin Tancer, and Uli Wagner. “Untangling Two Systems of Noncrossing Curves.” Israel Journal of Mathematics 212, no. 1 (2016): 37–79. https://doi.org/10.1007/s11856-016-1294-9.
View | Files available | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164
Fulek, Radoslav, Michael Pelsmajer, and Marcus Schaefer. “Hanani-Tutte for Radial Planarity II,” 9801:468–81. Springer, 2016. https://doi.org/10.1007/978-3-319-50106-2_36.
View | Files available | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378
Dotterrer, Dominic, Tali Kaufman, and Uli Wagner. “On Expansion and Topological Overlap,” 51:35.1-35.10. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016. https://doi.org/10.4230/LIPIcs.SoCG.2016.35.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1348   OA
Fulek, Radoslav. “Bounded Embeddings of Graphs in the Plane,” 9843:31–42. Springer, 2016. https://doi.org/10.1007/978-3-319-44543-4_3.
View | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1381   OA
Mabillard, Isaac, and Uli Wagner. “Eliminating Higher-Multiplicity Intersections, II. The Deleted Product Criterion in the r-Metastable Range,” 51:51.1-51.12. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, 2016. https://doi.org/10.4230/LIPIcs.SoCG.2016.51.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379
Burton, Benjamin, Arnaud N De Mesmay, and Uli Wagner. “Finding Non-Orientable Surfaces in 3-Manifolds,” 51:24.1-24.15. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing, 2016. https://doi.org/10.4230/LIPIcs.SoCG.2016.24.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1165
Fulek, Radoslav. “C-Planarity of Embedded Cyclic c-Graphs,” 9801:94–106. Springer, 2016. https://doi.org/10.1007/978-3-319-50106-2_8.
View | Files available | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510   OA
Franek, Peter, and Marek Krcál. “On Computability and Triviality of Well Groups,” 34:842–56. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015. https://doi.org/10.4230/LIPIcs.SOCG.2015.842.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1596   OA
Fulek, Radoslav, and Radoš Radoičić. “Vertical Visibility among Parallel Polygons in Three Dimensions.” Lecture Notes in Computer Science. Springer, 2015. https://doi.org/10.1007/978-3-319-27261-0_31.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1685   OA
Cohen Addad, Vincent, and Arnaud N De Mesmay. “A Fixed Parameter Tractable Approximation Scheme for the Optimal Cut Graph of a Surface,” 9294:386–98. Springer, 2015. https://doi.org/10.1007/978-3-662-48350-3_33.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1642   OA
Fulek, Radoslav, Jan Kynčl, Igor Malinovič, and Dömötör Pálvölgyi. “Clustered Planarity Testing Revisited.” Electronic Journal of Combinatorics 22, no. 4 (2015).
View | Files available
 
2015 | Conference Paper | IST-REx-ID: 1511
Goaoc, Xavier, Isaac Mabillard, Pavel Paták, Zuzana Patakova, Martin Tancer, and Uli Wagner. “On Generalized Heawood Inequalities for Manifolds: A Van Kampen–Flores-Type Nonembeddability Result,” 34:476–90. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015. https://doi.org/10.4230/LIPIcs.SOCG.2015.476.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek, Peter, and Marek Krcál. “Robust Satisfiability of Systems of Equations.” Journal of the ACM 62, no. 4 (2015). https://doi.org/10.1145/2751524.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1512
Goaoc, Xavier, Pavel Paták, Zuzana Patakova, Martin Tancer, and Uli Wagner. “Bounding Helly Numbers via Betti Numbers,” 34:507–21. ACM, 2015. https://doi.org/10.4230/LIPIcs.SOCG.2015.507.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1688   OA
Karasev, Roman, Jan Kynčl, Pavel Paták, Zuzana Patakova, and Martin Tancer. “Bounds for Pach’s Selection Theorem and for the Minimum Solid Angle in a Simplex.” Discrete & Computational Geometry 54, no. 3 (2015): 610–36. https://doi.org/10.1007/s00454-015-9720-z.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1595   OA
Fulek, Radoslav, Michael Pelsmajer, and Marcus Schaefer. “Hanani-Tutte for Radial Planarity,” 9411:99–110. Springer, 2015. https://doi.org/10.1007/978-3-319-27261-0_9.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1730   OA
Colin De Verdière, Éric, Alfredo Hubard, and Arnaud N De Mesmay. “Discrete Systolic Inequalities and Decompositions of Triangulated Surfaces.” Discrete & Computational Geometry 53, no. 3 (2015): 587–620. https://doi.org/10.1007/s00454-015-9679-9.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2157
Matoušek, Jiří, Eric Sedgwick, Martin Tancer, and Uli Wagner. “Embeddability in the 3 Sphere Is Decidable.” In Proceedings of the Annual Symposium on Computational Geometry, 78–84. ACM, 2014. https://doi.org/10.1145/2582112.2582137.
View | Files available | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek, Martin, Marek Krcál, Jiří Matoušek, Francis Sergeraert, Lukáš Vokřínek, and Uli Wagner. “Computing All Maps into a Sphere.” Journal of the ACM 61, no. 3 (2014). https://doi.org/10.1145/2597629.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2154   OA
Matoušek, Jiří, and Uli Wagner. “On Gromov’s Method of Selecting Heavily Covered Points.” Discrete & Computational Geometry 52, no. 1 (2014): 1–33. https://doi.org/10.1007/s00454-014-9584-7.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed